MAUDE Adverse Event Report: STRYKER GMBH SUPERELASTIC IMPLANT X FUSE STANDARD / ANGLE 0; PIN, FIXATION, SMOOTH

STRYKER GMBH SUPERELASTIC IMPLANT X FUSE STANDARD / ANGLE 0; PIN, FIXATION, SMOOTH
Model Number AXF-S0
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded.
 
Event or Problem Description
Customer reported the following: "description of the facts: broken implant.Observed clinical consequences: implant change".
 
Event or Problem Description
Customer reported the following: "description of the facts: broken implant; observed clinical consequences: implant change".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
SUPERELASTIC IMPLANT X FUSE STANDARD / ANGLE 0
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10586135
Report Number0008031020-2020-02264
Device Sequence Number19618966
Product Code HTY
UDI-Device Identifier07613252258476
UDI-Public07613252258476
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Model NumberAXF-S0
Device Catalogue NumberAXFS0
Device Lot NumberD40554
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;